# SDR DALA2025061704560

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 76,542 hours, 25,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 AFT EMERGENCY EXIT SIGN COVER MISSING. CORRECTIVE ACTION: REPLACED AFT CABIN OVERHEAD EXIT LIGHT COVER SIGN PER B757 AMM 33-22. (7196032)
